Niacin Flush?

Apparently I am sensitive to Niacin. I bought some multivitamins a while ago, and they came come with a mail-in certificate to receive a sample of one of their other products. I chose the Energy Caps, because who doesn't need more energy (besides a two year old!) They came in the mail a few days ago. I tried one this morning for the first time. About thirty minutes after taking the pill, my face turned bright red and itchy and I was uncomfortable. On the package it says taking more than one pill will result in a "Niacin Flush." It was scary, because for one, I was driving when it hit me. I didn't think one would make me turn as red and hot as that. Second I was no where near home. You can't see how really red I was in this picture. My arms were red and splotchy! I looked like a red- head who was working out! It was crazy. It says this is normal and beneficial. I didn't like it. Maybe if I was home it wouldn't be as bad. I just figured these are basically a B-complex vitamin mix. Not anything special. But I guess this particular type of niacin can cause this, while the niacin in regular vitamins does not.

I think I will wait a few days to try another- like maybe a week or two. Maybe Saturday when I have nothing going on and I am not leaving my house...

(Notice the sleeping kiddo in the back seat. Yeah she woke up really early because she was coughing so hard. Poor thing I think she is sick again, and working on her lower right two-year molar. Such fun times!)

No comments:

Related Posts Plugin for WordPress, Blogger...